# SDR SWAA061446

- Difficulty date: May 1, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 31,909 hours, 26,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 1338
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATES OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
